Volume 68 , issue 1 ( 2016 )back
On starrable lattices1$-$11
Hossain Khass, Ali Reza Ashrafi and Behnam Bazigaran

Abstract

A starrable lattice is one with a cancellative semigroup structure satisfying $(x\vee y)(x\wedge y)=xy$. If the cancellative semigroup is a group, then we say that the lattice is fully starrable. In this paper, it is proved that distributivity is a strict generalization of starrability. We also show that a lattice $(X,\le)$ is distributive if and only if there is an abelian group $(G,+)$ and an injection $f:X\to G$ such that $f(x)+f(y)=f(x\vee y)+f(x\wedge y)$ for all $x,yın X$, while it is fully starrable if and only if there is an abelian group $(G,+)$ and a bijection $f:X\to G$ such that $f(x)+f(y)=f(x\vee y)+f(x\wedge y)$, for all $x,yın X$.

Creative Commons License

Keywords: Lattice; distributive lattice; starrable lattice

MSC: 06B99

Existence of a positive solution for a third-order three point boundary value problem12$-$25
Ali Rezaiguia and Smail Kelaiaia

Abstract

By applying the Krasnoselskii fixed point theorem in cones and the fixed point index theory, we study the existence of positive solutions of the non linear third-order three point boundary value problem $u'''(t)+a(t)f(t,u(t))=0$, $tın(0,1)$; $u'(0)=u'(1)=\alpha u(\eta)$, $u(0)=\beta u(\eta)$, where $\alpha$, $\beta$ and $\eta$ are constants with $\alphaın[0,\frac{1}{\eta})$, and $0<\eta<1$. The results obtained here generalize the work of Torres [Positive solution for a third-order three point boundary value problem, Electronic J. Diff. Equ. 2013 (2013), 147, 1--11].

Creative Commons License

Keywords: Third-order differential equations; three point boundary value problem; Krasnoselski fixed point in a cone; fixed point index theory

MSC: 34B10

Codes over hyperrings26$-$38
B. Davvaz and T. Musavi

Abstract

Hyperrings are essentially rings, with approximately modified axioms in which addition or multiplication is a hyperoperation. In this paper, we focus on an important subclass of codes with additional structure called linear codes. Indeed, we introduce the notion of linear codes on finite hyperrings and we present a construction technique of cyclic codes over finite hyperrings. Since polynomial hyperrings are one of the main tools in our study, we analyze them too.

Creative Commons License

Keywords: hyperring; hyperring of polynomials; hyperideal; linear code; cyclic code

MSC: 20N20, 16Y99, 94B05

Some remarks on sequence selection properties using ideals39$-$44
Debraj Chandra

Abstract

In this paper we follow the line of recent works of Das and his co-authors where certain results on open covers and selection principles were studied by using the notion of ideals and ideal convergence, which automatically extend similar classical results (where finite sets are used). Here we further introduce the notions of $ıc$-Sequence Selection Property ($ıc$-SSP), $ıc$-Monotonic Sequence Selection Property ($ıc$-MSSP) of $C_p(X)$ which extend the notions of Sequence Selection Property and Monotonic Sequence Selection Property of $C_p(X)$ respectively. We then make certain observations on these new types of SSP in terms of $\Cal{I}\tx{-}\gamma$-covers.

Creative Commons License

Keywords: Ideal convergence; $ıc$-SSP; $ıc$-MSSP; $ıga$-cover; $ıc$-Hurewicz property; $\SONE(ıGa,ıGa)$-space; $ıc\text{-}\gamma\gamma_{co}$-space

MSC: 54G99, 03E05, 54C30, 40G15

Integral inequalities of Jensen type for $\lambda$-convex functions45$-$57
S. S. Dragomir

Abstract

Some integral inequalities of Jensen type for $\lambda $-convex functions defined on real intervals are given.

Creative Commons License

Keywords: Convex function; discrete inequality; $\lambda$-convex function; Jensen type inequality

MSC: 26D15, 25D10

Directed proper connection of graphs58$-$65
Colton Magnant, Patrick Ryan Morley, Sarabeth Porter, Pouria Salehi Nowbandegani and Hua Wang

Abstract

An edge-colored directed graph is called properly connected if, between every pair of vertices, there is a properly colored directed path. We study some conditions on directed graphs which guarantee the existence of a coloring that is properly connected. We also study conditions on a colored directed graph which guarantee that the coloring is properly connected.

Creative Commons License

Keywords: directed graph; edge coloring; proper connection

MSC: 05C15, 05C20

Construction of cospectral regular graphs66$-$76
Ravindra B. Bapat and Masoud Karimi

Abstract

Graphs $G$ and $H$ are called cospectral if they have the same characteristic polynomial, equivalently, if they have the same eigenvalues considering multiplicities. In this article we introduce a construction to produce pairs of cospectral regular graphs. We also investigate conditions under which the graphs are integral.

Creative Commons License

Keywords: Eigenvalue; cospectral graphs; adjacency matrix; integral graphs

MSC: 05C50